Skip to Main Content
Skip Nav Destination

Analytically Approximate Solutions for Vibrations of a Long Discrete Chain

J. Appl. Mech. Mar 2003, 70(2): 302-304 (3 pages)
This article has been cited by the following articles in journals that are participating in CrossRef Cited-by Linking.
  • Robert Salamon
  • Henryk Kamiński
  • Paweł Fritzkowski
Meccanica. January 2020, 55(9)
  • C. Y. Wang
  • C. M. Wang
  • R. Freund
International Journal of Structural Stability and Dynamics. January 2017, 17(04)
  • J S Deschaine
  • B H Suits
European Journal of Physics. January 2008, 29(6)
Close Modal

or Create an Account

Close Modal
Close Modal